# SDR JIKA2012042801

- Difficulty date: April 28, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N992AF
- Make and model: Beech C-99
- Aircraft serial: U203
- Aircraft time: 27,999 hours, 40,535 cycles
- Engine: Pwa PT6A36
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMBOUT, PILOT REPORTED SMOKE IN THE COCKPIT WITH THE LEFT BLEED AIR ON.  TURNED OFF BLEED AIR AND RETURNED TO THE AIRPORT.  NO EMERERGENCY DECLARED.   MAINTENANCE HAD CONDUCTED A POWER RECOVERY WASH ON THE ENGINES PRIOR TO FLIGHT,  IT WAS DISCOVERED THAT THERE WAS RESIDUAL SOAP IN THE COMPRESSOR WHICH THEN VAPORIZED & BURNED WHEN THE ENGINE WAS RUNNING, AND THE SMOKE CAME INTO THE COCKPIT WHEN THE BLEEDS WERE TURNED ON.
